# SDR 9718619965

- Difficulty date: October 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47179
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Leaking
- Location: Pneumatic Syst
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED AFTER TAKEOFF.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND AIR LEAK AT FORWARD CLAMP ON PNEUMATIC CROSSFEED VALVE.  REPOSITIONED CLAMP.  LEAK AND OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
